# SDR R61A2024051500212

- Difficulty date: May 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 42,577 hours, 32,281 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424051
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN CRACKEDAFT OF FWD SPAR BETWEEN RIBS 16 AND 17, LENGTH 66MM.REPAIRED SKIN IAW ETD2024-170-013274,INSTALLED FILLER,DOUBLER AND TRIPLER. ALSO REF VP-019530-2024 N/R #1 FOR WORK ACCOMPLISHED.
